# SDR VNAA202410210030

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SEVERAL DENTS ON FUSELAGE SKIN SETTLEMENT AREA OF VENTRAL FIN FAIRING LH.  SEVERAL DENTS ON FUSELAGE SKIN SETTLEMENT AREA OF VENTRAL FIN FAIRING LH WERE REPAIRED PER REO  670-51-00-085 REV -A AND PER REO 690-53-00-579 REV."
